Atoma Head Cold & Sinus Extra Strength Caplets

$9.99

Pack Size: 24 caplets

Ingredients:
Each caplet contains acetaminophen 500 mg and pseudoephedrine 60 mg.

For fast relief of stuffy nose, sinus pain and headache.

Product on Backorder

Description

This product is the generic equivalent to Sudafed Head Cold & Sinus Extra Strength Non-Drowsy Caplets.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.